Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Premenstrual syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions
Doctor :   hi
Doctor :  
how can i help you
User :   hi, i'm sofie, i'm sorry if my english is not perfect, but i hope you will understand, otherwise please ask again
User :   i have some questions related to pms
Doctor :   ok

Doctor :  
kindly proceed with your query
User :   i'm 23 years old and i'm feeling that my pms has increased last couple of months
Doctor :   you mean premenstrual syndrome

User :   yes
Doctor :   what are the symptoms you are facing?
User :   may i ask if you are a male or female doctor?
Doctor :   iam a female doctor

Doctor :   yes

User :   my symptoms are more physical than temper
Doctor :  
ok
User :   sorry for by bad english, hope you understand
Doctor :  
ya
Doctor :  
i can follow
Doctor :  
kindly proceed
User :   headache, tired, "heart" related, abdominal/back pain, tender breasts
Doctor :  
ok
Doctor :  
are your periods are regular?
User :   yes, may differ 1-2 days
Doctor :  
are you using nay medications for any diseases?
User :   no, only "headache-pills" when necessary
Doctor :   ok
Doctor :   provide your marital status?
User :   i have a boyfriend
Doctor :  
ok
Doctor :  
ok
Doctor :  
are you being sexually active?
User :   yes
Doctor :   are you using any birth control pills?

User :   no
Doctor :   ok

Doctor :  
there are many reasons for the pms to be aggravated like intake of more of caffeine, stress, depression etc
Doctor :   and also low vitamina in th ebody

User :   ok, so it is "normal" that the symptoms can vary?
Doctor :   does the PMS interfere with your daily activities?

User :   during that time of the month yes, i feel "down" and also the physical symptoms
Doctor :   ok
Doctor :   you need to take a healthy diet rich in vitamin and minerals like fruits, vegetables
Doctor :   you can take Tab Primrose which contain primrose oil which is effective in PMS
User :   thank you very much for your tips
Doctor :  
avoid taking coffee, tea
Doctor :   Is there any thing else I can help you with?

Doctor :   Please fill the feedback form say done when done.
Doctor :  
Is there any thing else I can help you with?
User :   do you recommend an appointment with a doctor?
Doctor :   Take the medications 10 days before the periods and continue till your menses stops
Doctor :  
If after taking medicatiosn you are not getting better
Doctor :  
then you need to get physical examinations with a doctor
Doctor :   to see if you have any medical problems
User :   is this something that can be handled by a general practitioner?
Doctor :   yes

Doctor :  
sure it can be handles by a general practioner
User :   are you a gp?
Doctor :  
it is quite common in many women
Doctor :  
there is nothing to worry about it
Doctor :   yes

User :   are you a gp?
Doctor :  
sure it can be handled by a general practioner
Doctor :  
ok
Doctor :  
are you there
Doctor :   are you there

User :   what happened?
Doctor :  
are you tehre
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.

User :   are you there?
Doctor :   are you back
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor